On resolvable and affine resolvable variance-balanced designs

Mukerjee, Rahul ; Kageyama, Sanpei (1985) On resolvable and affine resolvable variance-balanced designs Biometrika, 72 (1). pp. 165-172. ISSN 0006-3444

Full text not available from this repository.

Official URL: http://biomet.oxfordjournals.org/content/72/1/165....

Related URL: http://dx.doi.org/10.1093/biomet/72.1.165


This paper introduces the notion of affine (μ1,…,μ1)-resolvability and explores the interrelations between: (a) affine (μ1,…,μ1)-resolvability, (b) variance-balance, and (c) the relation b = v+t-1, where b is the number of blocks. It is seen that, while (a) and (b) imply (c), and (b) and (c) imply (a), the relation (a) and (c) imply (b) is not in general true. A necessary and sufficient condition under which (a) and (c) imply (b) has been derived and certain nonexistence results follow. The last section states an open problem in this connexion and indicates the link with a problem in factorial designs.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
Keywords:Affine; Orthogonal Main Effect Design; Proportional Array; Resolvability; Variance-balanced Block Design
ID Code:20302
Deposited On:20 Nov 2010 14:42
Last Modified:20 Nov 2010 14:42

Repository Staff Only: item control page